MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was possibly related to the device, procedure, and av access circuit.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during a reintervention, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left cephalic vein outflow.Approximately 1 month after the reintervention procedure, the patient¿s vessel containing the target lesion was reportedly reoccluded.A revascularization was performed via shunt revision and implementation of a new shunt.The hcp deemed the creation of the new fistula successful.The investigator assessed that the event was possibly related to the device, procedure, and av access circuit.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
 
Event or Problem Description
It was reported through a clinical registry that during a reintervention, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left cephalic vein outflow.Approximately 1 month after the reintervention procedure, the patient¿s vessel containing the target lesion was reportedly reoccluded.A revascularization was performed via shunt revision.The investigator assessed that the event was not related to the study device, but possibly related to the procedure and av access circuit.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected data: the event description had the following sentences changed from "a revascularization was performed via shunt revision and implementation of a new shunt.The hcp deemed the creation of the new fistula successful.The investigator assessed that the event was possibly related to the device, procedure, and av access circuit." to "a revascularization was performed via shunt revision.The investigator assessed that the event was not related to the study device, but possibly related to the procedure and av access circuit." conclusion the conclusion had the following sentence changed from "the investigator assessed that the event was possibly related to the device, procedure, and av access circuit." to "the investigator assessed that the event was not related to the study device, but possibly related to the procedure and av access circuit." the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was not related to the study device, but possibly related to the procedure and av access circuit.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key7542551
Report Number3006513822-2018-00128
Device Sequence Number19436110
Product Code ONU
UDI-Device Identifier00801741122804
UDI-Public(01)00801741122804
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number9004
Device Catalogue Number9090475500040
Device Lot NumberGFAZ2192
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date06/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight93